Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the repercussions of missing Losartan dose?

Answered by
Dr.
Dr. Sameer Maheshwari

Cardiologist

Practicing since :2010

Answered : 742 Questions

default
Posted on Fri, 31 Mar 2017 in Hypertension and Heart Disease
Question: HI. I have been taking losartan hydoclorizada for several years 100mg/25mg. I ran out and wont be able to get any for 4 days. Is this a terrible danger?
doctor
Answered by Dr. Sameer Maheshwari 7 minutes later
Brief Answer:
Yes there is

Detailed Answer:
Hi,
Welcome.

You are taking a pretty good dose of Losartan(100mg) & hydrochlorothiazide (25mg).
Stopping it for 4 days may cause BP to rise to a very serious level.
So I recommend not to stop it & take it as per the schedule.

Thanks & take care
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Sameer Maheshwari 8 minutes later
Thanks. Yes well, I dont really have a choice. Guess ill have to hope for the best. thanks.
doctor
Answered by Dr. Sameer Maheshwari 3 minutes later
Brief Answer:
Monitor your bp regularly

Detailed Answer:
Hi,
Welcome back.
Please monitor your bp regularly and at least twice daily. Stop the salt intake completely. And please take it seriously if it goes above 180mm Hg.
And try to get the medications as soon as possible.
If you have access to alternate medication, you can take alternative to your medications. If that is possible let me know.
Thanks & take care
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Sameer Maheshwari 52 minutes later
HI thank you for the advice. I think I found a way i can get my prescription filled tomorrow afternoon. So it will only be 30 hours or so.. hopefully :) should be ok.
doctor
Answered by Dr. Sameer Maheshwari 7 minutes later
Brief Answer:
Welcome

Detailed Answer:
Hi,
Welcome again.
I am really pleased & relaxed to know that you can now get your medicine. Take them as per schedule & monitor your bp regularly.
If you have any more question, I'll be happy to help or you can choose to close the discussion.
Wishing you a healthy life.
Thanks & take care
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Hydrochlorothiazide

doctor1 MD

My 65 year old wife has just undergone an angiogram due to a positive stress test result where inferolateral ischemia was suspected. She has had severe GERD type pain without other symptoms but these episodes occurred 2-3 times in the past year and were not reported to her Doc until the last episode and this started a series of investigations. She has had an echocardiogram that I believe was negative. She is taking hydrochlorothiazide and has been for 4-5 years. She has been diagnosed with hypokalemia but I do not think there has been any alteration in her hydrochlorothiazide dose. She is to undergo a CT scan as she has had blood detected in her urine. My question is: Could her shortness of breath, her positive stress test result, the blood in her urine, her low blood potassium, her general feeling of malaise, etc. be associated with her use of hydrochlorothiazide?

doctor1 MD

I HAVE BEEN TAKING TRIAMTERENE HCTZ FOR BLOOD PRESSURE AND SERTRALINE HCL FOR DEPRESSION AND LOSARTAN POTASSIUM FOR HIGH BLOOOD PRESSURE . MY HAIR IS FALLING OUT I HAVE A LARGE BALD SPOT ON THE TOP OF MY HEAD. I AM A FEMALE COULD THE MEDICATION CAUSE MY HAIR LOSS I HAVE BE USING THE MEDICATION FOR 3 YEARS

doctor1 MD

Hi and thank you for your reply. I am taking clopidogrel 75 MG, also have stents since 2004, have had a lower bypass of a stent in 2006. also I am on Simvastatin 40 MG for low cholesterol reading as well as high triglyceride readings. up until last month I was taking 75MG Plavix since 2006. also I take 24MG Hydrochlorothiazide for HBP. along with one low dose Bayler 81MG per/day.and last I take fluticasone Propionate Nasal spray 50mcg. I felt wonderful until I started taking Clopidogrel one month ago, in the Simvastatin? I get very tired very fast, have dark yellow urine, a greater amount of muscle pain. ( I have RA but not being treated) and have notice a big change in my vison and a lot of bruising! I never had these problems when I was taking Plavix? EDF is much worse! I am a male at age 63. Also I might mention I have not had lab done in over a year, and never had lab done let on these drugs Simvastatin & Clopidogrel? I have Medicare ins., but it appears they don t allow lab but once a year. Been wanting to see my doctor but having problems getting a appointment set up? So ins. would not pay for Plavix so he called in this Clopidogrel! But no lab in a year, so he has no idea of my problems! Last time I saw him was April, 2013. I welcome your input. Thank you, Robert Stevenson

doctor1 MD

46 y/o caucasian male, 57", 200lbs. Past 4 days difficulty urinating/constant urge to urinate/small amount of blood and VISIBLE ORANGE SEDIMENT in urine. Feel slightly feverish and sweaty when I first lay down at night. Very mild twinges of pain in testicles (had bilateral orchiopexy in 1988). Have mild high blood pressure which now checks at 120/80 with low daily dose of HCTZ. One year ago diagnosed with prostate infection, digital rectal exam/CBC/PSA/Urine tests came back normal. Three months ago had 4mm left kidney stone which passed on its own.

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175 over 70. I have changed doctors because of moving to a new location and he has changed my...

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other pills I am taking for blood pressure, hydrochlorothiazide 25 mg, potassium cl er 20, simvastatin 20 mg

doctor1 MD

I'm caring for my 90 yo father. He urinates frequently throughout the day and believes he has OAB. Since his BP is well controlled with HTN medications we asked his internist if he could stop taking HCTZ . Dad's doctor said we could try this. I...